RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 147, Number 1, Pages 3–13 (Mi tmf2019)  

This article is cited in 1 scientific paper (total in 1 paper)

Bäcklund correspondences for evolution equations in a multidimensional space

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Our objective is to develop a calculation technique that allows performing an effective algebro-geometric (group) analysis of partial differential equations with arbitrarily many independent variables. We completely describe an important class of multidimensional evolution equations admitting Bäcklund correspondences of a given form. In particular, this class is found to be rather wide, although it turns out to be somewhat richer in the one-dimensional case because the requirement that mixed derivatives be equal is absent.

Keywords: Bäcklund correspondences, evolution systems, differential constraints

DOI: https://doi.org/10.4213/tmf2019

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 147:1, 449–459

Bibliographic databases:

Document Type: Article
Received: 21.11.2006

Citation: V. V. Zharinov, “Bäcklund correspondences for evolution equations in a multidimensional space”, TMF, 147:1 (2006), 3–13; Theoret. and Math. Phys., 147:1 (2006), 449–459

Citation in format AMSBIB
\Bibitem{Zha06}
\by V.~V.~Zharinov
\paper B\"acklund correspondences for evolution equations in a~multidimensional space
\jour TMF
\yr 2006
\vol 147
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/tmf2019}
\crossref{https://doi.org/10.4213/tmf2019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254712}
\zmath{https://zbmath.org/?q=an:1177.37074}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...147..449Z}
\elib{http://elibrary.ru/item.asp?id=9200329}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 147
\issue 1
\pages 449--459
\crossref{https://doi.org/10.1007/s11232-006-0053-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237757900001}
\elib{http://elibrary.ru/item.asp?id=13523151}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645983969}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2019
  • https://doi.org/10.4213/tmf2019
  • http://mi.mathnet.ru/eng/tmf/v147/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Bäcklund transformations”, Theoret. and Math. Phys., 189:3 (2016), 1681–1692  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:298
    Full text:110
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019